# SDR AWXA0001130

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465391
- Condition: Cracked
- Location: Fuselage
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT I/B FWD OVERWING EXIT FRAME SUPPORT CRACKED AT BOTTOM FASTENER HOLE AREA BS 616 BELOW CABIN FLOOR PANEL STR 17R. REMOVED FASTENERS AND COLLARS IAW ER 03-5310-00339-JS1; CUT OUT DAMAGED AREA FROM FRAME IAW ER 03-5310-00339-JS1; NDT INSPECTED CUT OUT HFEC IAW B737 NDTM PT.6, 51-00-00 FIG 23 - NO CRACK NOTED; FABED REPAIR PARTS STIFFENING ANGLE; TREATED AND PRIMED PARTS AND INSTALLED IAW ER 03-5310-00339-JS1.
